# SDR HEEA083806

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,967 hours
- System (JASC): 3442 · Weather Radar System
- Part: Control Head
- Part number: 4000038
- Part serial: 450
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN KEY DID NOT GET FORWARD AND REVERSE POWER. FOUND SWITCH S2, VOLUME KNOB AND FACEPLATE BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
